MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PXT281416
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 07/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant product(s): additional device: pxc141000 udi information: (b)(4).It is unknown which device was in the left iliac region, therefore both were investigated.Results: a review of the manufacturing records for the devices verified the lots met all pre-release specifications.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2007 a patient underwent treatment with gore® excluder® aaa endoprostheses trunk ipsilateral leg component (pxt281416/04779224) and a contralateral leg component (pxc141000/04777940).On (b)(6) 2007, the patient went in for a second procedure to place an aortic extender (pxa2803000/04702076).(captured event # (b)(6)).On (b)(6) 2018, a reintervention took place to treat disease progression noted in the left common iliac artery.A gore® excluder® iliac branch endoprosthesis was utilized to treat this.It was not possible to preserve the internal iliac artery, however there were no reported problems with the device itself, so this vessel was coil embolized.The right common iliac was slightly aneurysmal but it was decided not to treat this area at this time.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key7775175
Report Number2953161-2018-00071
Device Sequence Number19162487
Product Code MIH
UDI-Device Identifier00733132610310
UDI-Public00733132610310
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2009
Device Catalogue NumberPXT281416
Device Lot Number04779224
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age69 YR